My husband has had spinal surgery 6 days ago. He has had a itchy rash...

Best to talk to your doctor. Likely to be a het rash but sometimes medications can cause a slight rash especially those used to help with pain.
Greg

It is also possible that the antiseptic "prep" solution hasn't agreed with his skin. Not necessarily an allergy, possibly it was very drying, particularly if it was alcohol-based (which is currently preferred). Once the surgical drapes are applied, the solution can be on the skin for several hours. The good news is that these are typically self-limiting. Ask the surgeon which "prep" was used. He will know and be able to advise.

See all 13 questions about Fexotabs Tablets

Related questions

Other questions answered by Doctoralia's experts:

Do you have a question about Fexotabs Tablets?

Our experts have answered 13 questions about Fexotabs Tablets.

Ask thousands of Doctoralia experts anonymously and for free

  • Your question will be published anonymously
  • Make it one, clear, medical question
  • Be brief
  • This service doesn´t replace a consultation with a medical professional. If you have a problem or emergency, go to a doctor or an emergency room.
  • Questions about a specific case or second opinion requests will not be allowed.